MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION ASSY,MAIH, 2.7 DIA, W/SWITCH, 100-120V ONLY, PACKA; INTERNAL PADDLE

ZOLL MEDICAL CORPORATION ASSY,MAIH, 2.7 DIA, W/SWITCH, 100-120V ONLY, PACKA; INTERNAL PADDLE
Model Number 1011-0139-03
Medical Device Problem Code Failure of Device to Self-Test (2937)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the product for evaluation and this complaint is still under investigation.
 
Event or Problem Description
Complainant alleged that during functional testing, the associated defibrillator failed self-test using these internal paddles.Complainant did not indicate that there was any patient involvement in the reported malfunction.
 
Additional Manufacturer Narrative
The complainant was contacted for return of the device.The device has not been returned to zoll for evaluation.

Brand Name
ASSY,MAIH, 2.7 DIA, W/SWITCH, 100-120V ONLY, PACKA
Common Device Name
INTERNAL PADDLE
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
Manufacturer Contact
269 mill road
chelmsford, MA 01824
9784219552
MDR Report Key15339031
Report Number1220908-2022-03241
Device Sequence Number15072474
Product Code LDD
UDI-Device Identifier00847946022341
UDI-Public00847946022341
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number1011-0139-03
Device Catalogue Number8011-0139-03
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2022
Supplement Date Received by Manufacturer08/11/2022
Initial Report FDA Received Date09/01/2022
Supplement Report FDA Received Date10/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/01/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown